# SDR DLM88020354

- Difficulty date: March 21, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 35,986 hours, 28,985 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Loose
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF SMOKE AND FUMES IN CABIN.  ALL LAV SMOKE DETECTORS WENT OFF.  RAN ENGS PER MCC, NO SMOKE.  C/W OPNS 5088 AND 5089 ALL CHECK GOOD.  FOUND LOOSE OIL SUPPLY LINE NEAR APU OIL COOLER.  SECURED SAME.
